Follow
Michael Vogelius
Michael Vogelius
Professor of Mathematics, Rutgers University
Verified email at math.rutgers.edu - Homepage
Title
Cited by
Cited by
Year
Determining conductivity by boundary measurements
R Kohn, M Vogelius
Communications on pure and applied mathematics 37 (3), 289-298, 1984
6651984
Determining conductivity by boundary measurements II. Interior results
RV Kohn, M Vogelius
Communications on Pure and Applied Mathematics 38 (5), 643-667, 1985
5231985
Norm estimates for a maximal right inverse of the divergence operator in spaces of piecewise polynomials
LR Scott, M Vogelius
ESAIM: Mathematical Modelling and Numerical Analysis 19 (1), 111-143, 1985
4071985
A new model for thin plates with rapidly varying thickness
RV Kohn, M Vogelius
International Journal of Solids and Structures 20 (4), 333-350, 1984
3771984
Gradient estimates for solutions to divergence form elliptic equations with discontinuous coefficients
YY Li, M Vogelius
Archive for rational mechanics and analysis 153, 91-151, 2000
3372000
Identification of conductivity imperfections of small diameter by boundary measurements. Continuous dependence and computational reconstruction
DJ Cedio-Fengya, S Moskow, MS Vogelius
Inverse problems 14 (3), 553, 1998
3211998
A backprojection algorithm for electrical impedance imaging
F Santosa, M Vogelius
SIAM Journal on Applied Mathematics 50 (1), 216-243, 1990
2911990
Determining cracks by boundary measurements
A Friedman, M Vogelius
Indiana University Mathematics Journal 38 (2), 497-525, 1989
2841989
Relaxation of a variational method for impedance computed tomography
RV Kohn, M Vogelius
Communications on Pure and Applied Mathematics 40 (6), 745-777, 1987
2791987
Cloaking via change of variables in electric impedance tomography
RV Kohn, H Shen, MS Vogelius, MI Weinstein
Inverse Problems 24 (1), 015016, 2008
2592008
Identification of small inhomogeneities of extreme conductivity by boundary measurements: a theorem on continuous dependence
A Friedman, M Vogelius
Archive for Rational Mechanics and Analysis 105, 299-326, 1989
2541989
Feedback and adaptive finite element solution of one-dimensional boundary value problems
I Bubuška, M Vogelius
Numerische Mathematik 44 (1), 75-102, 1984
2201984
Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter II. The full Maxwell equations
H Ammari, MS Vogelius, D Volkov
Journal de mathématiques pures et appliquées 80 (8), 769-814, 2001
2122001
An analysis of thep-version of the finite element method for nearly incompressible materials: Uniformly valid, optimal error estimates
M Vogelius
Numerische Mathematik 41 (1), 39-53, 1983
2091983
Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter
MS Vogelius, D Volkov
ESAIM: Mathematical Modelling and Numerical Analysis 34 (4), 723-748, 2000
1942000
Conforming finite element methods for incompressible and nearly incompressible continua
LR Scott, M Vogelius
Lectures in Applied Mathematics 22 (2), 1985
1931985
A direct impedance tomography algorithm for locating small inhomogeneities
M Brühl, M Hanke, MS Vogelius
Numerische Mathematik 93 (4), 635-654, 2003
1892003
First-order corrections to the homogenised eigenvalues of a periodic composite medium. A convergence proof
S Moskow, M Vogelius
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 127 (6 …, 1997
1761997
Cloaking via change of variables for the Helmholtz equation
RV Kohn, D Onofrei, MS Vogelius, MI Weinstein
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2010
1722010
Identification of an Unknown Conductivity by Means of Measurements at the Boundary.
RV Kohn, M Vogelius
MARYLAND UNIV COLLEGE PARK LAB FOR NUMERICAL ANALYSIS, 1983
1721983
The system can't perform the operation now. Try again later.
Articles 1–20